# SDR AALA201810089050

- Difficulty date: October 6, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,682 hours, 22,286 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: HTE1900012
- Part serial: M105GB1100
- Condition: Defective
- Location: Fuel System
- Part time: 55,217 hours, 20,819 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM FUEL ACTIVE TRANSFER FAULT AT FLIGHT LEVEL 320, FORWARD ACTIVE QUANTITY 5280, AFT ACTIVE QUANTITY 160 PER PROCEDURE DESCENDED TO FLIGHT LEVEL 270 AND WAS ABLE TO BURN ALL ACTIVE FUEL. REPLACED ACTUATOR TRANSFER VALVE PER AMM 28-28-53-401, DUE TO NO TRANSFER SYMBOL (GREEN TRIANGLE) SHOWING DURING AUTO OR MANUAL TRANSFER. ACCOMPLISHED OPERATIONS TEST OF ACTUATOR AUTO AND MANUAL TRANSFER R SYSTEM PER AMM 28-28-00-501. OPERATIONS OK.
